# SDR MALA020691

- Difficulty date: December 26, 2002
- Submitted: December 27, 2002
- Operation: Air carrier
- Aircraft: N512XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2326
- System (JASC): 2917 · Hydraulic Pressure Regulator, Main
- Part: Regulator
- Part number: AIR916622
- Part serial: APB972086
- Condition: Activated
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 3641, AIR LOW PRESSURE ON YELLOW HYDRAULIC SYSTEM ILLUMINATED.  AIR RETURN  TO MSP.  MAINTENANCE REPLACED PSI REGULATOR VALVE.  OPS CHECK GOOD.
